MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC HEART VALVES DIVISION HARMONY DELIVERY CATHETER SYSTEM; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-DCS
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a transcatheter procedure involving the harmony-25 valve in a patient with tortuous anatomy, a pre-implant balloon valvuloplasty was performed due to thickened leaflets.The left pulmonary artery wire position was used during deployment, which led to the valve dropping in position and not allowing coaxial alignment.The valve was recaptured once due to these positioning challenges and withdrawn from the patient.A change out of the valve and delivery catheter system was performed and a new valve was implanted in the patient.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a transcatheter procedure involving the harmony-25 valve in a patient with tortuous anatomy, a pre-implant balloon valvuloplasty was performed due to thickened leaflets.The left pulmonary artery wire position was used during deployment, which led to the valve dropping in position and not allowing coaxial alignment.The valve was recaptured once due to these positioning challenges and withdrawn from the patient.A change out of the valve and delivery catheter system was performed and a new valve was implanted in the patient.No patient complications have been reported as a result of this event.Additional information was received that an introducer sheath was used to resheath the valve.
 
Additional Manufacturer Narrative
Updated data: b5.Second paragraph added h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HARMONY DELIVERY CATHETER SYSTEM
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21322432
Report Number2025587-2025-01033
Device Sequence Number15604380
Product Code NPV
UDI-Device Identifier00763000341367
UDI-Public00763000341367
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model NumberHARMONY-DCS
Device Catalogue NumberHARMONY-DCS
Device Lot Number0012506057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/11/2025
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale